# SDR DALA2024070206702

- Difficulty date: July 5, 2023
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,064 hours, 26,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 620 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 DTE, ERA 563827-14AD REVISION B, FUSELAGE / FRAME / FS620 / STR 3L - 4L / GROUND STUD FASTENER INTERFERENCE. CORRECTIVE ACTION: REF ERA 563827-14. (2850925)
